RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 1, Pages 3–17 (Mi jsfu294)  

On thermocapillary instability of a liquid column with a co-axial gas flow

Victor K. Andreev, Ilya I. Ryzhkov

Institute of Computational Modelling, SB RAS, Krasnoyarsk, Russia

Abstract: The thermocapillary flows and their stability in an infinite liquid column surrounded by a co-axial gas layer with a given flow rate are investigated. The gas layer is surrounded by a rigid cylindrical surface, which can move in vertical direction. A constant axial temperature gradient is maintained in the layers. The exact solution describing the stationary flow in the given two-phase system is derived. Possible flow regimes are investigated and linear stability analysis of these regimes is performed. The cases of non-deformable and deformable interface are studied.

Keywords: thermocapillary instability, two-phase system, liquid column.

Full text: PDF file (683 kB)
References: PDF file   HTML file
UDC: 532.68+536.25
Received: 09.07.2012
Received in revised form: 09.09.2012
Accepted: 01.10.2012
Language:

Citation: Victor K. Andreev, Ilya I. Ryzhkov, “On thermocapillary instability of a liquid column with a co-axial gas flow”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013), 3–17

Citation in format AMSBIB
\Bibitem{AndRyz13}
\by Victor~K.~Andreev, Ilya~I.~Ryzhkov
\paper On thermocapillary instability of a~liquid column with a~co-axial gas flow
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 1
\pages 3--17
\mathnet{http://mi.mathnet.ru/jsfu294}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu294
  • http://mi.mathnet.ru/eng/jsfu/v6/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:265
    Full text:71
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020